# SDR SWAA2025111129876

- Difficulty date: October 29, 2025
- Submitted: November 11, 2025
- Operation: Air carrier
- Aircraft: N236WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34631
- Aircraft time: 64,050 hours, 38,395 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT EMERGENCY EXIT DOOR SIDEWALL LIGHT INOPERATIVE.  REPLACED THE LAMP IAW AMM 33-51-03-960-801 AND REMOVED AND REPLACED FUSE TO RH EMERGENCY EXIT DOOR SIDEWALL LIGHT AND PERFORMED GOOD OPS TEST IAW AMM 33-21-00-960-803.
